# SDR UALA2011010400058

- Difficulty date: January 4, 2011
- Submitted: March 1, 2011
- Operation: Air carrier
- Aircraft: N444UA
- Make and model: Airbus A320-232
- Aircraft serial: 824
- Aircraft time: 42,308 hours, 17,125 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Solenoid
- Condition: No Test
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT FLT ATTENDANT O2 MASKS BY DOOR 2L FAILED DROP.  FLIGHT ATTENDANT SEAT CONSIDERED INOP.  SEAT 27D AND 26D PLACARDED "CREW USE ONLY".   SECURED AFT FLT ATTENDANT O2 SOLENOID, OP CHECKED PER MM.  OPS GOOD. CLOSED PER MM.  REMOVED PLACARDS ON SEATS 26D AND 27D.
